# SDR EIA2001088

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 99211662
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - MCD STATION 389 L16L TO L17L LOWER CLOSEOUT WEB AREA INTERIOR FRAME CRACKED.  REPLACED FRAME PER DC9 SRM 51-30-2 AND 51-30-5.  (M)
